# SDR YENA2023042800458

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55164
- Aircraft time: 2,219 hours, 897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: C01579610008
- Part serial: 68332M8276
- Condition: Unwanted Deploy
- Location: Rh-Slide
- Part time: 2,212 hours, 895 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT # 895, IAH-BOS. RH OVERWING SLIDE DEPLOYED; REMOVED AND REPLACED RH OVERWING SLIDE IAW AMP J25-63-02-01AAA-720A
